MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Dräger received an ufr with the following description: "the patient was using the ventilator when the display screen suddenly went black.Immediately reported to the device department for repair, and replaced with another ventilator." there was no detail in the report which would reasonably suggest that health consequences for the patient may have occurred.
 
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.A case-specific evaluation is not possible.The nature of the fault remains unknown - it cannot be derived from the available information if just the screen turned black, if the device performed a reboot or if it shut itself down completely.A reboot as well as a complete shut-down will trigger an acoustical alarm via the buzzer of the power supply which is buffered by an independent power source.The device was in operation for five years; it is not known if preventive maintenance and repairs were provided according to the recommendations of the manufacturer.Further conclusions can't be derived from the ufr due to lack of information.The reported issue is not necessarily related to suddenly occurring component malfunction - the scenario of complete power loss due to a combination of infrastructure issue (mains power interrupt) and use error (putting the device into use with a worn internal back-up battery) would fit to the reported event, for example.It is recommended to the hospital to have the device checked by authorized personnel and to have it repaired if necessary.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25481654
Report Number9611500-2026-00288
Device Sequence Number10322806
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)210113(17)231101(93)8417800-44
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown